# SDR SWIA20240920

- Difficulty date: September 20, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 45,237 hours, 35,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-53-61-2356 " REPAIR TO FUSELAGE SKIN BETWEEN FS1144.00 - FS1162.00 & STR6L - STR9L    (FILED CLOSED)    COMPLIED WITH REO 670-53-61-2356 REV -- DATED 2024-09-25 " REPAIR TO FUSELAGE SKIN BETWEEN FS1144.00 - FS1162.00 & STR6L - STR9L" AND TASK CARD 51-900-1002-SKY. COMPLETED M-337 FORM.
